JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Uniqueness of Meromorphic Functions That Share Three Sets
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.15-29
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.015
 Title & Authors
Uniqueness of Meromorphic Functions That Share Three Sets
Banerjee, Abhijit;
  PDF(new window)
 Abstract
Dealing with a question of gross, we prove some uniqueness theorems concerning meromorphic functions with the notion of weighted sharing of sets. Our results will not only improve and supplement respectively two results of Lahiri-Banerjee [9] and Qiu and Fang [13] but also improve a very recent result of the present author [1].
 Keywords
meromorphic functions;uniqueness;weighted sharing;shared set;
 Language
English
 Cited by
1.
Uniqueness and set sharing of derivatives of meromorphic functions, Mathematica Slovaca, 2011, 61, 2  crossref(new windwow)
 References
1.
A. Banerjee, On a question of Gross, J. Math. Anal. Appl., 327(2007), 1273-1283. crossref(new window)

2.
M. Fang and W. Xu, A note on a problem of Gross, Chinese J. Contemporary Math., 18(1997), 395-402.

3.
F. Gross, Factorization of meromorphic functions and some open problems, Proc. Conf. Univ. Kentucky, Leixngton, Ky(1976)

4.
F. Gross, Factorization of meromorphic functions and some open problems, Lecture Notes in Math., 599(1977), 51-69, Springer(Berlin). crossref(new window)

5.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

6.
I. Lahiri, Value distribution of certain differential polynomials. Int. J. Math. Math. Sci., 28(2001), 83-91. crossref(new window)

7.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161(2001), 193-206.

8.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl. 46(2001), 241-253. crossref(new window)

9.
I. Lahiri, On a question of Hong Xun Yi, Arch. Math. (Brno), 38(2002), 119-128.

10.
I. Lahiri and A. Banerjee, Uniqueness of meromorphic functions with deficient poles, Kyungpook Math. J., 44(2004), 575-584.

11.
I. Lahiri and A. Banerjee, Weighted sharing of two sets, Kyungpook Math. J., 46(2006), 79-87.

12.
I. Lahiri and S. Dewan, Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J., 26(2003), 95-100. crossref(new window)

13.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic functions that share three sets, Complex Var. Theory Appl. 48(2003), 315-327. crossref(new window)

14.
H. Qiu and M. Fang, A unicity theorem for meromorphic functions, Bull. Malaysian Math. Sci. Soc., 25(2002) 31-38.

15.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125(1972), 107-112. crossref(new window)

16.
H. X. Yi, Uniqueness of meromorphic functions and a question of Gross, [J] Science in China (Ser A), 37(1994), 802-813.

17.
H. X. Yi, Meromorphic functions that share one or two values, Complex Var. Theory Appl., 28(1995), 1-11. crossref(new window)

18.
H. X. Yi, Meromorphic functions that share one or two values II, Kodai Math. J., 22(1999), 264-272. crossref(new window)

19.
H. X. Yi and W. C. Lin, Uniqueness theorems concerning a question of Gross, Proc. Japan Acad., Ser.A, 80(2004), 136-140. crossref(new window)